# SDR 20010222CW007

- Difficulty date: January 26, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N2SC
- Make and model: Beech B300
- Aircraft serial: FL9
- Engine: Pwa PT6*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: SO10488308
- Condition: Damaged
- Location: Lighting Panel
- Part time: 3,444 hours
- Component: Panel Assy, A519
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLUORESCENT LIGHTS WOULD BLINK ON AND OFF IN FLIGHT.  FOUND BAD SOCKET AND PINS AT K1 RELAY OF CABIN LIGHTING PANEL ASSEMBLY.  SOCKET PINS OF RECEPTACLE WERE CRIMPED AND INSTALLED BACKWARDS.
